MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 90° MULTIPORT
Medical Device Problem Codes Defective Device (2588); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the shoulder-arthroscopy with suture of the rotator-cuff that the fiberwire and the fibertape are cut by the device at the slightest touch.This means that cutting through a soft tissue bridge leads to cutting through the fibertape.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.At the time of the investigation assessment, no information has been provided to arthrex product surveillance that would allow an investigation into the allegation to be conducted.Should additional information be provided, the complaint record will be reopened and reassessed.The reported allegation within this record will be trended as a part of the arthrex product quality complaint trending process.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual evaluation of the ar-9811 apollorf mp90, aspirating ablator, 90°, multi-port shows the tip to be discolored.Damaged marks are also visible on the shaft of the device.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.The complaint allegation could not be confirmed.

Brand Name
APOLLO RF 90° MULTIPORT
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22308115
Report Number1220246-2025-02621
Device Sequence Number20853452
Product Code GEI
UDI-Device Identifier00888867248243
UDI-Public(01)00888867248243(11)240201(17)290131(10)75110023
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 90° MULTIPORT
Device Catalogue NumberAR-9811
Device Lot Number75110023
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer10/08/2025
11/24/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/15/2025
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown